# SDR 2007UALA01372

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 EXTERIOR EMERGENCY LIGHT IS INOP.   [SUP 05-16-07] RELAMPED.
